# SDR SWAA2018060722585

- Difficulty date: June 3, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 25,900 hours, 15,466 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Motor
- Part number: 6355C000101
- Part serial: 4353
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, ELECTRIC PITCH TRIM INOP BOTH PILOT YOKES & BOTH A/P'S AIR INTERRUPT.  R&R STAB TRIM MOTOR ASSEMBLY IAW AMM.
